# SDR QXEA200400431

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 15,665 hours, 22,465 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - THERE WAS A LOOP -A- FAULT LIGHT ILLUMINATED ON NR 1 ENGINE FIRE DETECTION SYSTEM.  FOUND NR 1 ENGINE FIRE LOOP -A- CIRCUIT BREAKER NOT SET.  RESET CIRCUIT BREAKER.  C/W FIRE/OVERHEAT DETECTION SYSTEM ADJUST/TEST.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
